Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 192, NWS Norman, OK

April 29, 2012Lincoln County, Logan County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 1:43 AM CDT for Lincoln County, Logan County, Payne County, Oklahoma. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2012, 1:43 AM CDT (06:43 UTC)
Expired
Apr 29, 2012, 2:45 AM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Logan County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 2:15 AM CDTHAIL 16 S Stillwater, OKFELL FOR 10 MINUTES AND COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 6:33 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 28, 10:36 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1947 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1947 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
2.1
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS54 KOUN 290643
SVROUN

OKC081-083-119-290745-
/O.NEW.KOUN.SV.W.0192.120429T0643Z-120429T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
143 AM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN LINCOLN COUNTY IN  OKLAHOMA...
  LOGAN COUNTY IN  OKLAHOMA...
  PAYNE COUNTY IN  OKLAHOMA...

* UNTIL 245 AM CDT

* AT 139 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL 
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
  NEAR GUTHRIE...MOVING NORTHEAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  STILLWATER...GUTHRIE...CUSHING...PERKINS...LANGSTON...TRYON...
  RIPLEY...AGRA...COYLE...MERIDIAN...
  AVERY AND INGALLS. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 150 AND 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9669 3577 9743 3591 9750 3621 9687
TIME...MOT...LOC 0639Z 246DEG 26KT 3584 9739 

$$

MAXWELL
4 follow-up statements
002 
WWUS54 KOUN 290700
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
200 AM CDT SUN APR 29 2012

OKC081-083-119-290745-
/O.CON.KOUN.SV.W.0192.000000T0000Z-120429T0745Z/
LINCOLN OK-PAYNE OK-LOGAN OK-
200 AM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM 
CDT FOR EXTREME NORTHERN LINCOLN...PAYNE AND EAST CENTRAL LOGAN 
COUNTIES...

AT 156 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED NEAR LANGSTON...MOVING NORTHEAST AT 30 MPH. 

LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERKINS...LANGSTON...TRYON...RIPLEY...AGRA...
COYLE AND INGALLS. 

THIS INCLUDES INTERSTATE 35 NEAR MILE MARKER 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9669 3584 9728 3598 9736 3621 9687
TIME...MOT...LOC 0656Z 239DEG 28KT 3591 9721 

$$

MAXWELL
369 
WWUS54 KOUN 290714
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 AM CDT SUN APR 29 2012

OKC083-290755-
/O.CAN.KOUN.SV.W.0192.000000T0000Z-120429T0745Z/
LOGAN OK-
214 AM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTY 
IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3589 9669 3590 9711 3606 9718 3607 9716
      3621 9687
TIME...MOT...LOC 0714Z 237DEG 30KT 3598 9709 

$$

OKC081-119-290745-
/O.CON.KOUN.SV.W.0192.000000T0000Z-120429T0745Z/
LINCOLN OK-PAYNE OK-
214 AM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM 
CDT FOR EXTREME NORTH CENTRAL LINCOLN AND PAYNE COUNTIES...

AT 211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
PERKINS...MOVING NORTHEAST AT 35 MPH. 

LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERKINS...RIPLEY...AGRA AND INGALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9669 3590 9711 3606 9718 3607 9716
      3621 9687
TIME...MOT...LOC 0711Z 237DEG 30KT 3598 9709 

$$

MAXWELL
255 
WWUS54 KOUN 290725
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 AM CDT SUN APR 29 2012

OKC081-290755-
/O.CAN.KOUN.SV.W.0192.000000T0000Z-120429T0745Z/
LINCOLN OK-
225 AM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL 
LINCOLN COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3599 9675 3598 9676 3597 9707 3610 9710
      3621 9687
TIME...MOT...LOC 0725Z 242DEG 29KT 3602 9700 

$$

OKC119-290745-
/O.CON.KOUN.SV.W.0192.000000T0000Z-120429T0745Z/
PAYNE OK-
225 AM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM 
CDT FOR PAYNE COUNTY...

AT 220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
PERKINS...MOVING NORTHEAST AT 35 MPH. 

LOCATIONS IMPACTED INCLUDE...
STILLWATER...PERKINS...RIPLEY AND INGALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3599 9675 3598 9676 3597 9707 3610 9710
      3621 9687
TIME...MOT...LOC 0720Z 242DEG 29KT 3602 9700 

$$

MAXWELL
888 
WWUS54 KOUN 290737
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
237 AM CDT SUN APR 29 2012

OKC119-290755-
/O.EXP.KOUN.SV.W.0192.000000T0000Z-120429T0745Z/
PAYNE OK-
237 AM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR PAYNE COUNTY WILL EXPIRE AT 
245 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO 
LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3599 9675 3598 9676 3597 9707 3610 9710
      3621 9687
TIME...MOT...LOC 0737Z 246DEG 26KT 3602 9700 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:36 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 29, 12:36 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1236 AM CDT SUN APR 29 2012

.DISCUSSION...
THE AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.

&&

.AVIATION...
GENERALLY EXPECT DETERIORATING CONDITIONS WITH WIDESPREAD MVFR/IFR
CONDITIONS DEVELOPING BY 12Z. THINK THE WORST CONDITIONS WILL BE
OVER NORTHERN OKLAHOMA. SOME IMPROVEMENT CAN BE EXPECTED AFTER
16Z.

SCT TSRA WILL CONTINUE THRU AT LEAST 12Z NORTH OF A KAXS TO KOUN
LINE. THIS LINE WILL MOVE NORTH THROUGH 12Z. IF STORMS DIRECTLY
AFFECT A GIVEN SITE...BRIEF GUSTY WINDS...HAIL...AND IFR/LIFR
CONDITIONS ARE POSSIBLE.

APPEARS MOST TSRA WILL BE OVER NORTHERN OKLAHOMA BY 12Z WITH
REDEVELOPMENT POSSIBLE AFTER 19Z ACROSS MUCH OF OKLAHOMA AND
POSSIBLY WESTERN NORTH TEXAS. PROB GROUPS ARE INCLUDED TO HANDLE
THIS POTENTIAL.

&&

.PREV DISCUSSION... /ISSUED 912 PM CDT SAT APR 28 2012/

UPDATE...
STORMS HAVE FINALLY BEGUN TO DEVELOP IN FA. SHOWERS AND
THUNDERSTORMS EXPECTED TO INCREASE OVERNIGHT AS THE LLJ
STRENGTHENS...ESPECIALLY ACROSS PARTS OF NORTHERN AND CENTRAL
OK... NORTH OF THE STATIONARY FRONT THAT WILL LIFT NORTH AS A WARM
FRONT OVERNIGHT. SOME OF THE STORMS COULD BECOME SEVERE PRODUCING
LARGE HAIL AND STRONG WIND GUSTS. HAVE MADE SOME ADJUSTMENTS TO
THE POPS/WX GRIDS AND TWEAKED HOURLY GRIDS TO SHOW CURRENT TRENDS.
WILL SEND UPDATES SHORTLY.

MAXWELL

PREV DISCUSSION... /ISSUED 237 PM CDT SAT APR 28 2012/

DISCUSSION...
EXPECT TO SEE CONVECTION DEVELOP LATE THIS AFTN ALONG WEAK SFC
BOUNDARY ACROSS SOUTHWEST INTO CENTRAL SECTIONS OF OKLAHOMA AND
WESTERN NORTH TEXAS. THIS WILL BE THE BEGINNING OF AN ACTIVE FEW
DAYS ACROSS THE AREA AS LONGWAVE TROUGH MOVES THROUGH THE CENTRAL
PART OF THE COUNTRY AND RESIDUAL BOUNDARIES ACT AS FOCI FOR
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY.

FOR LATE TODAY INTO TONIGHT... ABUNDANT LOW LEVEL MOISTURE AND
COOLING MID LEVEL TEMPS WILL RESULT IN A VERY UNSTABLE AIRMASS.
THIS WILL COMBINE WITH ADEQUATE WIND FIELDS TO SUPPORT SEVERE
THUNDERSTORM DEVELOPMENT NEAR AND NORTH OF THE SFC BOUNDARY.
INITIALLY COULD SEE A SMALL WINDOW OF OPPORTUNITY FOR A TORNADO OR
TWO... HOWEVER AS WE MOVE INTO THE EVENING HOURS STORMS ARE
EXPECTED TO BECOME MORE ELEVATED AND POSE MAINLY A LARGE HAIL
THREAT. THERE WILL BE TRANSITION TO MORE OF A HEAVY RAIN THREAT
OVERNIGHT ACROSS NORTHERN HALF OF OKLAHOMA AS SFC/ELEVATED
BOUNDARY LIFTS BACK TO THE NORTH.

LIKELY WE WILL SEE ANOTHER ROUND OF STORMS DEVELOP SUNDAY AFTN
AND SUNDAY NIGHT AS ANOTHER MID LEVEL DISTURBANCE MOVES THROUGH
THE LONGER WAVE TROUGH. THIS IS EXPECTED TO MAINLY AFFECT NORTHERN
HALF OF OKLAHOMA... SEVERE WEATHER WILL REMAIN POSSIBLE... AGAIN
WITH MAINLY LARGE HAIL AND ADDITIONAL HEAVY RAIN POTENTIAL.

RAIN CHANCES BEGIN TO DECREASE AFTER MONDAY WITH WARM AND MUGGY
CONDITIONS EXPECTED THROUGH MUCH OF NEXT WEEK. HOWEVER... MODELS
DO KEEP DRYLINE LOCATION NEAR WESTERN BORDER OF OKLAHOMA DURING
AFTN HOURS AND WITH SOME FLOW IN MID LEVELS CAN NOT COMPLETELY
RULE OUT A STORM OR TWO DURING THE LATE AFTN HOURS THROUGH THE
WEEK. MODELS ARE SHOWING ANOTHER FRONT SLIDING SOUTH INTO THE AREA
BY LATTER PART OF THE WEEK WITH POSSIBLY ANOTHER CHANCE OF MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  81  67  83 /  60  30  30  10
HOBART OK         62  82  64  85 /  70  30  30  10
WICHITA FALLS TX  64  85  67  86 /  50  20  20  10
GAGE OK           58  84  60  90 /  70  30  30  10
PONCA CITY OK     63  77  67  81 /  70  30  40  20
DURANT OK         64  80  68  82 /  20  20  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/17/02
Hazardous weather outlook, Apr 28, 8:41 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT APR 28 2012

OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
841 PM CDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MUCH
OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THAT
PORTION OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA TO
HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH EARLY
SUNDAY MORNING.

IMPACTS...
HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH. VERY
HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH SUNDAY
MORNING.

DISCUSSION...
A STATIONARY SURFACE FRONT EXTENDING ACROSS CENTRAL AND SOUTHWESTERN
OKLAHOMA THIS EVENING WILL BEGIN TO LIFT NORTH LATER TONIGHT. A CAP
IN PLACE OVER THE REGION HAS HAMPERED THUNDERSTORM DEVELOPMENT EARLY
THIS EVENING. HOWEVER... LIFT IS EXPECTED TO INCREASE DURING THE
LATTER HALF OF THE EVENING AND OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS. THIS WILL LEAD TO SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS... ESPECIALLY IN AREAS NORTH OF THE FRONT ACROSS PARTS
OF CENTRAL AND NORTHERN OKLAHOMA. THESE THUNDERSTORMS WILL LIKELY BE
ELEVATED. HOWEVER... ENOUGH INSTABILITY IS EXPECTED TO EXIST OVER
THE REGION FOR SOME OF THE STORMS TO BECOME STRONG TO SEVERE. LARGE
HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS WITH ANY SEVERE
STORM.

THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY
MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAIN AND TRAINING OF THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT INTO SUNDAY MORNING. THIS COULD LEAD TO FLOODING...
ESPECIALLY IN LOW-LYING AND FLOOD PRONE AREAS. THE BEST CHANCE
FOR LOCALIZED FLOODING WILL BE IN PARTS OF CENTRAL AND NORTHERN
OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY AGAIN ON SUNDAY AND THE CHANCE OF
SEVERE THUNDERSTORMS WILL PERSIST. ALTHOUGH THE COVERAGE OF SHOWERS
AND STORMS WILL DECREASE ON MONDAY... THERE WILL AGAIN BE A RISK OF
SEVERE THUNDERSTORMS.

OTHER HAZARDOUS WEATHER...
WITH WIDESPREAD RAIN EXPECTED AND STORMS PRODUCING LOCALLY HEAVY
RAINFALL... SOME FLOODING WILL BE POSSIBLE SUNDAY AND MONDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.

AUSTIN/MAXWELL

In the hours before

Local storm report, Apr 29, 12:21 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     HAIL             DOUGLAS                 36.26N 97.67W
04/29/2012  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

FM
Local storm report, Apr 29, 12:55 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1255 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND GST     TRYON                   35.88N 96.96W
04/29/2012  E65 MPH          LINCOLN            OK   EMERGENCY MNGR

&&

FM
Local storm report, Apr 29, 12:59 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1259 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     HAIL             TRYON                   35.88N 96.96W
04/29/2012  E1.25 INCH       LINCOLN            OK   EMERGENCY MNGR

&&

FM
Special weather statement, Apr 29, 1:24 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
124 AM CDT SUN APR 29 2012

OKZ016-017-022-023-290700-
CUSTER OK-BLAINE OK-CADDO OK-WASHITA OK-
124 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER...
SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND NORTHEASTERN WASHITA
COUNTIES UNTIL 200 AM CDT...

AT 120 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLONY...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
HINTON...HYDRO...CORN...EAKLY AND COLONY.

LAT...LON 3566 9853 3549 9830 3547 9831 3525 9863
      3538 9879
TIME...MOT...LOC 0620Z 223DEG 22KT 3535 9866
Special weather statement, Apr 29, 1:35 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
135 AM CDT SUN APR 29 2012

OKZ019-020-290700-
LOGAN OK-PAYNE OK-
135 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND SOUTHWESTERN PAYNE
COUNTIES UNTIL 200 AM CDT...

AT 134 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GUTHRIE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
GUTHRIE...LANGSTON...COYLE AND MERIDIAN.

LAT...LON 3584 9714 3576 9745 3589 9756 3603 9718
TIME...MOT...LOC 0634Z 242DEG 27KT 3583 9742

MAXWELL
Special weather statement, Apr 29, 1:40 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
140 AM CDT SUN APR 29 2012

OKZ014-290715-
ROGER MILLS OK-
140 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGER MILLS
COUNTY UNTIL 215 AM CDT...

AT 137 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ALLISON...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
REYDON AND DURHAM.

LAT...LON 3591 9991 3572 9968 3556 10000 3576 10000
TIME...MOT...LOC 0637Z 225DEG 18KT 3563 10002

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:42 PM CDTSpecial Weather StatementOUNCuster33 min
Apr 28, 9:14 PM CDTSpecial Weather StatementOUNCanadian31 min
Apr 28, 9:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer42 min
Apr 28, 9:25 PM CDTSpecial Weather StatementOUNWashita35 min
Apr 28, 9:55 PM CDTSevere Thunderstorm WarningOUNCanadian50 min
Apr 28, 10:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Apr 28, 10:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major41 min
Apr 28, 10:44 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma46 min
Apr 28, 10:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major52 min
Apr 28, 11:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady44 min
Apr 28, 11:04 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon41 min
Apr 28, 11:19 PM CDTSpecial Weather StatementOUNGarfield26 min
Apr 28, 11:20 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Apr 28, 11:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major53 min
Apr 28, 11:25 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma50 min
Apr 28, 11:29 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson61 min
Apr 28, 11:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne49 min
Apr 28, 11:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne63 min
Apr 28, 11:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
Apr 28, 11:50 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita55 min
Apr 29, 12:12 AM CDTSevere Thunderstorm WarningOUNGrant63 min
Apr 29, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie48 min
Apr 29, 12:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher60 min
Apr 29, 12:32 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne58 min
Apr 29, 12:38 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
Apr 29, 12:40 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey37 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningOUNNoble49 min
Apr 29, 12:45 AM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
Apr 29, 1:24 AM CDTSpecial Weather StatementOUNCaddo36 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne33 min
Apr 29, 1:35 AM CDTSpecial Weather StatementOUNLogan25 min
Apr 29, 1:40 AM CDTSpecial Weather StatementOUNRoger Mills35 min
Apr 29, 2:12 AM CDTSpecial Weather StatementOUNKingfisher33 min
Apr 29, 2:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 29, 2:54 AM CDTSpecial Weather StatementOUNLogan36 min
Apr 29, 2:58 AM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 29, 3:24 AM CDTSevere Thunderstorm WarningOUNRoger Mills66 min
Apr 29, 4:31 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills59 min
Apr 29, 4:43 AM CDTSpecial Weather StatementOUNBeckham32 min
Apr 29, 5:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey56 min
Apr 29, 7:08 AM CDTSpecial Weather StatementOUNKingfisher37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.